Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access December 4, 2015

Coupled fixed point theorems for (α, φ)g-contractive type mappings in partially ordered G-metric spaces

  • Jianhua Chen and Xianjiu Huang
From the journal Open Mathematics

Abstract

In this paper, we introduce a new concept of (α, φ)g-contractive type mappings and establish coupled coincidence and coupled common fixed point theorems for such mappings in partially ordered G-metric spaces. The results on fixed point theorems are generalizations of some existing results.We also give some examples to illustrate the usability of the obtained results.

References

[1] Mustafa Z., Sims B., A new approach to generalized metric spaces, J. Nonlinear Convex Anal., 2006, 7(2), 289-297 Search in Google Scholar

[2] Agarwal R.P., El-Gebeily M.A., O’Regan D., Generalized contractions in partially ordered metric spaces, Appl. Anal., 2008, 87, 109-116 10.1080/00036810701556151Search in Google Scholar

[3] Bhaskar T.G., Lakshmikantham V., Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal., 2006, 65, 1379-1393 10.1016/j.na.2005.10.017Search in Google Scholar

[4] Choudhury B.S., Kundu A., A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal., 2010, 73, 2524-2531 10.1016/j.na.2010.06.025Search in Google Scholar

[5] Choudhury B.S., Maity P., Coupled fixed point results in generalized metric spaces, Math. Comput. Modelling, 2011, 54(1-2), 73-79 10.1016/j.mcm.2011.01.036Search in Google Scholar

[6] C´ iric´ L.j., Cakic´ N., Rajovic´ M., Ume J.S., Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl., 2008 (2008) 11 pages. Article ID 131294. Search in Google Scholar

[7] C´ iric´ L.j., Mihet D., Saadati R., Monotone generalized contractions in partially ordered probabilistic metric spaces, Topology Appl., 2009, 156(17), 2838-2844 10.1016/j.topol.2009.08.029Search in Google Scholar

[8] Lakshmikantham V., C´ iric´ L.j., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal., 2009, 70, 4341-4349 10.1016/j.na.2008.09.020Search in Google Scholar

[9] Nashine H.K., Samet B., Fixed point results for mappings satisfying . (Ψ,φ)-weakly contractive condition in partially ordered metric spaces, Nonlinear Anal., 2011, 74, 2201-2209 10.1016/j.na.2010.11.024Search in Google Scholar

[10] Samet B., Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal., 2010, 72, 4508-4517 10.1016/j.na.2010.02.026Search in Google Scholar

[11] Jain M., Tas K., Rhoades B.E., Gupta N., Coupled fixed point theorems for generalized symmetric contractions in partially ordered metric spaces and applications, J. Comput. Appl. Anal., 2014, 16(3), 438-454 Search in Google Scholar

[12] Shatanawi W., Partially ordered cone metric spaces and coupled fixed point results, Comput. Math. Appl., 2010, 60, 2508-2515 10.1016/j.camwa.2010.08.074Search in Google Scholar

[13] Abbas M., Khan M.A., Radenovi´c S., Common coupled fixed point theorem in cone metric space for w*-compatible mappings, Appl. Math. Comput., 2010, 217, 195-202 10.1016/j.amc.2010.05.042Search in Google Scholar

[14] Mohiuddine S.A., Alotaibi A., Coupled coincidence point theorems for compatible mappings in partially ordered intuitionistic generalized fuzzy metric spaces, Fixed Point Theory Appl., 2013, 265 (2013) 10.1186/1687-1812-2013-265Search in Google Scholar

[15] Aydi H., Damjanovi´c B., Samet B., Shatanawi W., Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces, Math. Comput. Modelling, 2011, 54, 2443-2450 10.1155/2011/703938Search in Google Scholar

[16] Luong N.V„ Thuan N.X., Coupled fixed point theorems in partially ordered G-metric spaces, Math. Comput. Modelling, 2012, 55, 1601-1609 10.1186/1687-1812-2012-174Search in Google Scholar

[17] Chugh R., Kadian T., Rani A., Rhoades B.E., Property P in G-metric spaces, Fixed Point Theory Appl., 2010 (2010) 12. Article ID 401684 Search in Google Scholar

[18] Shatanawi W., Fixed point theory for contractive mappings satisfying φ-maps in G-metric spaces, Fixed Point Theory Appl., 2010 (2010) 9. Article ID 181650 Search in Google Scholar

[19] Mustafa Z., Obiedat H., Awawdeh F., Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory Appl., 2008 (2008) 12. Article ID 189870 Search in Google Scholar

[20] Mustafa Z., Shatanawi W., Bataineh M., Existence of fixed point results in G-metric spaces, Int. J. Math. Math. Sci., 2009 (2009) 10. Article ID 283028 Search in Google Scholar

[21] Mustafa Z., Sims B., Fixed point theorems for contractive mappings in complete G-metric spaces, Fixed Point Theory Appl., 2009 (2009) 10. Article ID 917175 Search in Google Scholar

[22] Nashine H.K., Coupled common fixed point results in ordered G-metric spaces, J. Nonlinear Sci. Appl., 2012, 1, 1-13 10.1186/1687-1812-2012-203Search in Google Scholar

[23] Karapinar E., Kumam P., Merhan I., Coupled fixed point theorems on partially ordered G-metric spaces, Fixed Point Theory Appl., 2012, 174 (2012) 10.1186/1687-1812-2012-174Search in Google Scholar

[24] Samet B., Vetro C., Vetro P., Fixed point theorems for α-Ψ-contractive type mappings, Nonlinear Anal., 2012, 75, 2154-2165 10.1016/j.na.2011.10.014Search in Google Scholar

[25] Mursaleen M., Mohiuddine S.A., Agarwal R.P., Coupled fixed point theorems for α-Ψ-contractive type mappings in partially ordered metric spaces, Fixed Point Theory Appl., 2012, 228 (2012) 10.1186/1687-1812-2012-228Search in Google Scholar

[26] Ali M.U., Kamram T., karapinar E., Fixed point of α-Ψ-mappings in uniform spaces, Fixed Point Theory Appl., 2014, 150 (2014) 10.1186/1687-1812-2014-150Search in Google Scholar

[27] Chen J.H., Huang X.J., Coupled fixed point theorems for compatible mappings in partially ordered G-metric spaces, J. Nonlinear Sci. Appl., 2015, 8(2), 130-141 10.22436/jnsa.008.02.05Search in Google Scholar

[28] Chen J.H., Huang X.J., Quadruple fixed point theorems under (Ψ,φ)-contractive conditions in partially ordered G-metric spaces with mixed g-monotone property, J. Nonlinear Sci. Appl., 2015, 8(4), 285-300 10.22436/jnsa.008.04.01Search in Google Scholar

Received: 2015-5-12
Accepted: 2015-9-28
Published Online: 2015-12-4

©2015 Jianhua Chen and Xianjiu Huang

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0082/html
Scroll to top button